# SDR CALA9701513

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT AFT CARGO DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  THE BATTERY POWER SUPPLY WAS REMOVED AND REPLACED.
